Standard domino tableaux and asymptotic Hecke algebras
Compositio Mathematica, Volume 101 (1996) no. 1, p. 99-108
@article{CM_1996__101_1_99_0,
     author = {McGovern, William M.},
     title = {Standard domino tableaux and asymptotic Hecke algebras},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {101},
     number = {1},
     year = {1996},
     pages = {99-108},
     zbl = {0876.17008},
     mrnumber = {1390834},
     language = {en},
     url = {http://www.numdam.org/item/CM_1996__101_1_99_0}
}
McGovern, William M. Standard domino tableaux and asymptotic Hecke algebras. Compositio Mathematica, Volume 101 (1996) no. 1, pp. 99-108. http://www.numdam.org/item/CM_1996__101_1_99_0/

1 Garfinkle, D.: On the classification of primitive ideals for complex classical Lie algebras, I, Comp. Math. 75 (1990), 135-169. | Numdam | MR 1065203 | Zbl 0737.17003

2 Garfinkle, D.: On the classification of primitive ideals for complex classical Lie algebras, II, Comp. Math. 81 (1992), 307-336. | Numdam | MR 1149172 | Zbl 0762.17007

3 Garfinkle, D.: On the classification of primitive ideals for complex classical Lie algebras, III, Comp. Math. 88 (1993), 187-234. | Numdam | MR 1237920 | Zbl 0798.17007

4 Garfinkle, D.: On the classification of primitive ideals for complex classical Lie algebras, IV, in preparation. | Zbl 0762.17007

5 Garfinkle, D. and Vogan, D.A.: On the structure of Kazhdan-Lusztig cells for branched Dynkin diagrams, J. Alg. 153 (1992), 91-120. | MR 1195408 | Zbl 0786.22024

6 Joseph, A.: On the cyclicity of vectors associated with Duflo involutions, in Non-Commutative Harmonic Analysis, Proceedings, Marseille-Luminy, Springer Lecture Notes # 1243, Springer-Verlag, 1985, pp. 144-188. | MR 897541 | Zbl 0621.17006

7 Joseph, A.: A sum rule for scale factors in Goldic rank polynomials, J. Alg, 118 (1988), 276-311. | MR 969673 | Zbl 0699.17014

8 Joseph, A.: A sum rule for scale factors in Goldic rank polynomials (Addendum), J. Alg. 118 (1988), 312-321. | MR 969674 | Zbl 0699.17015

9 Joseph, A.: Characters for unipotent representations, J. Alg. 130 (1990), 273-295. | MR 1051303 | Zbl 0695.22006

10 Lusztig, G.: Cells in affine Weyl groups II, J. Alg. 109 (1987), 536-548. | MR 902967 | Zbl 0625.20032

11 Lusztig, G.: Leading coefficients of character values of Hecke algebras, Proc. Symp. Pure Math. 47 (1987), no. 2, 235-262. | MR 933415 | Zbl 0657.20037

12 Mcgovern, W.: Left cells and domino tableaux in classical Weyl groups to appear, Comp. Math. | Numdam | MR 1390833 | Zbl 0876.17007

13 Vogan, D.A.: A generalized τ-invariant for the primitive spectrum of a semisimple Lie algebra, Math. Ann. 242 (1979), 209-224. | Zbl 0387.17007

14 Vogan, D.A.: Ordering of the primitive spectrum of a semisimple Lie algebra, Math. Ann. 248 (1980), 195-203. | MR 575938 | Zbl 0414.17006